Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2 (2004), Issue 1, Pages 1-16
http://dx.doi.org/10.1155/2004/413765

Spaces of complex functions and vector measures in incomplete spaces

1Math.-Geogr. Fakultät, Katholische Universitat Eichstätt-Ingolstadt, D-85071 Eichstätt, Germany
2University of Würzburg, Department of Mathematics, Am Hubland, D-97074 Würzburg, Germany

Received 1 December 2002

Academic Editor: Jürgen Appell

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Werner Riker and Martin Väth, “Spaces of complex functions and vector measures in incomplete spaces,” Journal of Function Spaces and Applications, vol. 2, no. 1, pp. 1-16, 2004. doi:10.1155/2004/413765